An efficient method for solving Schlömilch-type integral equations
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2024Metadata
Show full item recordAbstract
Schlömilch integral equations have many applications in terrestrial physics and serve as useful tools for various ionospheric problems. Recently, researchers have investigated Schlömilch-type integral equations. Unlike Schlömilch integral equations, there are only a few works in the literature that discuss the classification and solution methods for Schlömilch -type equations. In this study, we mainly focus on introducing an efficient method based on a modified homotopy approach for solving certain Schlömilch-type equations. To demonstrate the efficiency and simplicity of the proposed algorithm, we also present some extensions that enable the solution of important application-related problems.
Volume
5Issue
2Collections
- Öksüz Yayınları [1372]